# SDR CALA2018012600348

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 72,707 hours, 28,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, N
- Precautionary procedure: K

## Discrepancy

AFTER EMERGENCY LIGHT TEST, A MESSAGE FOR THE EPSU EXTERNAL LOAD,  FWD LEFT DISPLAYED ON PTP.  SHUTDOWN. EMERGENCY LIGHT OPS TESTED IAW 33-51-00-710-001- A.   TESTED OK.
